# SDR CALA0400619

- Difficulty date: August 26, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N17356
- Make and model: Boeing 7373T0
- Aircraft serial: 23942
- Aircraft time: 46,741 hours, 25,818 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545772
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SMOKING AND LOOSE RIVETS IN FUSELAGE SKIN AT STA 1006-1016, S2L TO S3L.  REMOVED AND REPLACED DOUBLER IAW SRM 53-00-01, FIGURE 229, PAGE 332.
